# SDR USAA920081329

- Difficulty date: June 4, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3578617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C21-MAJOR REPAIR-NR 6108144- CRACK IN FUSELAGE SKIN BS 500D, S12L, WL247.  REPAIRED FUSELAGE SKIN BS 500D, S12L, WL 247 IAW US AIRWAYS EA 130052. (B)
